Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On commutative power-associative nilalgebras of low dimension


Authors: Murray Gerstenhaber and Hyo Chul Myung
Journal: Proc. Amer. Math. Soc. 48 (1975), 29-32
MSC: Primary 17A10
DOI: https://doi.org/10.1090/S0002-9939-1975-0364365-7
MathSciNet review: 0364365
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Commutative power-associative nilalgebras of dimension 4 and characteristic $ \ne 2$ are shown to be nilpotent and all their isomorphism classes are determined.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593. MR 10, 349. MR 0027750 (10:349g)
  • [2] M. Gerstenhaber, On nilalgebras and linear varieties of nilpotent matrices. II, Duke Math. J. 27 (1960), 21-31. MR 22 #4742. MR 0113911 (22:4742)
  • [3] R. L. Kruse and D. T. Price, Nilpotent rings, Gordon and Breach, New York, 1969. MR 42 #1858. MR 0266956 (42:1858)
  • [4] D. Suttles, A counterexample to a conjecture of Albert, Notices Amer. Math. Soc. 19 (1972), A-566. Abstract #72T-A169.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A10

Retrieve articles in all journals with MSC: 17A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0364365-7
Keywords: Nilalgebra
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society